MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed alinity i tsh results for two patients.The following data was provided: sid (b)(6).Result from (b)(6) 2025 was 0.054 miu/l.Retested (b)(6) 2025 and the result was 18.541 miu/l.Sid (b)(6).Initial result from (b)(6) 2025 was 0.033 miu/l, repeated the sample on the same day and the repeat results were 8.785 and 8.747 miu/l.Customer tsh reference range: 0.35 - 4.94 miu/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from alinity i tsh list number 07p48-30, manufacturing site longford, to the alinity i processing module list number 03r65-01, sn (b)(6), manufacturing site irving, tx.Mdr number 3016438761-2025-00401-00 has been submitted and all further information will be documented under that mdr number.
 
Event or Problem Description
The customer observed falsely depressed alinity i tsh results for two patients.The following data was provided: sid (b)(6) result from (b)(6) 2025 was 0.054 miu/l retested (b)(6) 2025 and the result was 18.541 miu/l.Sid (b)(6) initial result from (b)(6) 2025 was 0.033 miu/l, repeated the sample on the same day and the repeat results were 8.785 and 8.747 miu/l.Customer tsh reference range: 0.35 - 4.94 miu/l.No impact to patient management was reported.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22310427
Report Number3005094123-2025-00317
Device Sequence Number20814461
Product Code JLW
UDI-Device Identifier00380740131159
UDI-Public(01)00380740131159(17)260806(10)73339UD00
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2026
Device Catalogue Number07P48-30
Device Lot Number73339UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown